ptenes

Publicações de Docentes

Publicações 2014

 

1.BARRETO, ALEXANDRE PAIVA, Fontenele, Francisco. Some remarks on the Pigola-Rigola-Setti version ofr the Omori-Yau Maximum Principle. Bulletin Australian Mathematical Society, Vol. 80(2014) pp. 337-342.

2.RUFFINO, FABIO F.,  Relative Deligne cohomology and Cheeger-Simmons characters.    Communications in Analysis and Geometry,   V.  22 (2014),   p. 573-593.

3. Llibre, J., MEREU, ANA C.  Limit cycles for discontinuous quadratic differential systems with two zones. Journal of Mathematical Analysis and Applications, v. 413(2014), p. 763-775.

4. Mendonça, Bruno, TOJEIRO, RUY, Umbilical Submanifolds of S^N x R,  Canadian Journal of Mathematics, v. 66(2014), p.400-428.

5. DE PAIVA, FRANCISCO ODAIR, Silva, E. D. A Landesman-Lazer type conditions and multiplicity results for a nonlinear elliptic problems with Neumann boundary values, Acta Mathematica Sinica, English Series. 30(2014), p. 229-250.

6. DE PAIVA, FRANCISCO ODAIR, PRESOTO, ADILSON E., Semiinear elliptic problems with asymmetric nonlinearities., Journal of Mathematical Analysis and Applications, v. 409(2014), p. 254-262.

7. HOEPFNER, G. , Adwan, Z., Denjoy-Carleman Classes: Boundary Values, Approximate Solutions and Applications.  The Journal of Geometrical Analysis and Applications, v. 1(2014), p. .

8. Berhanu,  S., HOUNIE. J. ,  Boundary behavior of generalized analytic functions.  Journal of Functional Analysis, v.266 (2014), p.4121-4149 .

9. Berhanu, S., HOUNIE. J. , On vector fields in the plane with the reflection property. Transactions of the American Mathematical Society, v.366 (2014), p. 1703-1723.

10. Bezerra, F. D.  M. ;NASCIMENTO, MARCELO J. D. Convergence estimates of the dynamics of a hyperbolic system with variable coefficients.  Mathematical Methods in the Applied Sciences, V.37(2014) p. 663-675.

11. NASCIMENTO, MARCELO J. D., Simsen, J., Simsen, M. Existence and upper semicontinuity of pullback attractors for non-autonomous p-Laplacian parabolic problems .  Journal of Mathematical Analysis and Applications, v. 413(2014), p. 685-699.

12. DONASCIMENTO, A. S., Sonego,  M., The roles of diffusivity and curvature in patterns on surfaces of revolution.. Journal of Mathematical Analysis and Applications, v. 412(2014), p. 1084-1096.

13. BAROSTICHI, R. F., Cordaro, P. D. and PETRONILHO, G., Strong unique continuation for systems of complex vector fields.  Bulletin des Sciences Mathématiques,  V.  138 (2014),   p. 457-469.

14. Martins, R. M., MEREU, ANA C.,  Limit cycles in discontinuous classical Liénard equatiosn.   Nonlinear Analysis: Real World Applications,  V.  20 (2014),   p. 67-73.

15. BARRETO, ALEXANDRE P. ,  Deformation of three-dimensional hyperbolic cone structures: the noncollapsing case. Pacific Journal of Mathematics,  V.  268 (2014),   p. 1-21.v

16. Batista, V. R., LOBOS, G. A., YUCRA HANCCO, A. J., Explicit minimal Scherk saddle towers of arbitrary even genera in Rˆ3. Publicacions Matemàtiques, v. 58(2014), p. 445-468.

17. BRAUN, FRANCISCO, Venato, J., Half-Reeb Components, Palais-Smale Condition and Global Injectivity of Local Differomorphisms in Rˆ3. Publicacions Matemàtiques, v. Extra (2014), p.63 -79.

18. GONÇALVES, DIMAS, Krasilnikov, A., Sviridova, I. ; Limit T-Subalgebras in Free Associative Algebras. Journal of Algebra, v. (2014), p. 264-280.

19. Dajczer, M, TOJEIRO, RUY; Submanifolds with nonparallel first normal bundle revisited.   Pubicacions Mathemàtiques, v. 58, p   2014.

20. TORROMÉ, R. G.; Fiber averaged dynamics associated with the Lorenz force equation Journal of Geometry and Physics, 86(2014) 43-65

21. Edmonds C. S.; Gratus, J.; Hock, K. M.;  Machida, B.; Muratori, D.;  R. G. TORROMÉ, R. G.;  Wolski, A. Reconstruction of lattice parameters and beam momentum distribution from turn-by-turn beam position monitor readings in circular accelerators. Physical Review Special Topics – Acelarators and Beans 17, 054401 (2014)

22. DO NASCIMENTO, ARNALDO SIMAL; Sônego, Maicon, Patterns of Surfaces of Revolution in a Diffusion Problem with Variable Diffusivity. Electronic Journal of Differential Equations, v.2014 (2014), No. 238 - pp. 1-13.

23. R. Bedoya, CESAR R. OLIVEIRA and ALESSANDRA A. VERRI; Complex Gamma-convergence and magnetic Dirichlet Laplacian in bounded thin tubes. Journal of Spectral Theory 4, (2014) 621-642.

24. Hartmann, L. ; The Boundary Term from the Analytic Torsion of a cone over a m-dimensional sphere. Matematica Contemporanea, v. 43, p. 133-169, 2014.

 

 

 

© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905